Algebra2


Home    Publications    Teaching    Events    Staff


Publications - Tim Netzer  


All publications available via arXiv

           Preprints

           Published

           Other Documents


Preprints

  • Approximate Completely Positive Semidefinite Rank, with P. Abbasi and A. Klingler
  • Cats climb entails mammals move: preserving hyponymy in compositional distributional semantics, with G. De las Cuevas, A. Klingler and M. Lewis
  • Approximate Tensor Decompositions: Disappearance of many Separations, with G. De las Cuevas and A. Klingler
  • Tensor Decompositions on Simplicial Complexes with Invariance, with G. De las Cuevas and M. Hoogsteder Riera
  • On Projections of Free Semialgebraic Sets, with T. Drescher and A. Thom

Published

  1. Quantum Information Theory and Free Semialgebraic Geometry: One Wonderland Through Two Looking Glasses, with G. De Las Cuevas, to appear in Internationale Mathematische Nachrichten
  2. A Note on Noncommutative Polytopes and Polyhedra, with B. Huber, Advances in Geometry 21 (1), 119-124 (2021)
  3. Quantum Magic Squares: Dilations and Their Limitations, with G. De las Cuevas and T. Drescher, Journal of Mathematical Physics 61, 111704 (2020) (Editor's Pick)
  4. Mixed States in One Spatial Dimension: Decompositions and Correspondence with Nonnegative Matrices, with G. De las Cuevas,  Journal of Mathematical Physics 61, 041901 (2020)
  5. Optimal Bounds on the Positivity of a Matrix from a few Moments, with G. De las Cuevas and T. Fritz, Communications in Mathematical Physics 375, 105-126 (2020)
  6. Separability for Mixed States with Operator Schmidt Rank Two, with G. De las Cuevas and T. Drescher, Quantum 3, 203 (2019)
  7. Quadratic Modules, C*-Algebras, and Free Convexity, with V. Alekseev and A. Thom, Transactions of the American Mathematical Society 372 (11), 7525-7539 (2019)
  8. Free Semialgebraic Geometry, Internationale Mathematische Nachrichten 240, 31–41 (2019)
  9. Non-Nudgable Subgroups of Permutations, Archiv der Mathematik 109 (5), 401-406 (2017)
  10. Spectrahedral Containment and Operator Systems with Finite-Dimensional Realization, with T. Fritz and A. Thom, SIAM Journal on Applied Algebra and Geometry 1, 556-574 (2017)
  11. About the Solvability of Matrix Polynomial Equations, with A. Thom, Bulletin of the London Mathematical Society 49, 670-675 (2017)
  12. Real Algebraic Geometry and its Applications, Internationale Mathematische Nachrichten 232, 1-18 (2016)
  13. Kazhdan’s Property (T) via Semidefinite Optimization, with A. Thom, Experimental Mathematics 24 (2), 1-4 (2015)
  14. Positivstellensätze for Quantum Multigraphs, with Andreas Thom, Journal of Algebra 422, 504-519 (2015)
  15. Can You Compute the Operator Norm? with T. Fritz and A. Thom, Proceedings of the American Mathematical Society 142 (12), 4265-4276 (2014)
  16. Hyperbolic Polynomials and Generalized Clifford Algebras, with A. Thom, Discrete & Computational Geometry 51 (4), 802-814 (2014)
  17. Smooth Hyperbolicity Cones are Spectrahedral Shadows, with R. Sanyal, Mathematical Programming Series B Special Issue on Lifts of Convex Sets (2014)
  18. How Fast Do Polynomials Grow on Semialgebraic Sets? with Pinaki Mondal, Journal of Algebra 413, 320-344 (2014)
  19. Determinantal Representations and the Hermite Matrix, with D. Plaumann and A. Thom, Michigan Mathematical Journal 62 (2), 407-420 (2013)
  20. Real Closed Separation Theorems and Applications in Group Algebras, with A. Thom, Pacific Journal of Mathematics 263 (2), 435-452 (2013)
  21. Polynomials with and without Determinantal Representations, with A. Thom, Linear Algebra and its Applications 437 (7), 1579-1595 (2012)
  22. Positivstellensätze for Real Function Algebras, with M. Marshall, Mathematische Zeitschrift 270 (3-4), 889-901 (2012)
  23. Positive Polynomials and Projections of Spectrahedra, with J. Gouveia, Siam Journal on Optimization 21 (3), 960-976 (2011)
  24. On the Real Multidimensional Rational K-Moment Problem, with J. Cimprič and M. Marshall, Transactions of the American Mathematical Society 363 (11), 5773-5788 (2011)
  25. Closures of Quadratic Modules, with J. Cimprič and M. Marshall, Israel Journal of Mathematics 183 (1), 445-474 (2011)
  26. Tracial Algebras and an Embedding Theorem, with A. Thom, Journal of Functional Analysis 259, 2939-2960 (2010)
  27. Representation and Approximation of Positivity Preservers, Journal of Geometric Analysis 20 (3), 751-770 (2010)
  28. On Semidefinite Representations of Non-Closed Sets, Linear Algebra and its Applications 432, 3072-3078 (2010)
  29. Exposed Faces of Semidefinitely Representable Sets, with D. Plaumann and M. Schweighofer, Siam Journal on Optimization 20 (4), 1944-1955 (2010)
  30. Positive Polynomials and Sequential Closures of Quadratic Modules, Transactions of the American Mathematical Society 362, 2619-2639 (2010)
  31. Stability of Quadratic Modules, manuscripta mathematica 129 (2), 251-271 (2009)
  32. An Elementary Proof of Schmüdgen’s Theorem on the Moment Problem of Closed Semi-Algebraic Sets, Proceedings of the American Mathematical Society 136, 529-537 (2008)
  33. A Note on the Representation of Positive Polynomials with Structured Sparsity, with D. Grimm and M. Schweighofer, Archiv der Mathematik 89 (5), 399-403 (2007)
  34. SOS Approximations of Nonnegative Polynomials via Simple High Degree Pertubations, with J.B. Lasserre, Mathematische Zeitschrift 256 (1), 99-112 (2007)

 Other Documents

Nach oben scrollen